author_facet Whitehead, George W.
Whitehead, George W.
author Whitehead, George W.
spellingShingle Whitehead, George W.
Annals of Mathematics
A Generalization of the Hopf Invariant
author_sort whitehead, george w.
spelling Whitehead, George W. 0003-486X Princeton University https://www.jstor.org/stable/1969506 A Generalization of the Hopf Invariant Annals of Mathematics
facet_avail Online
format ElectronicArticle
fullrecord blob:ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY5NTA2
id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY5NTA2
institution DE-14
DE-Ch1
DE-D13
DE-15
imprint Princeton University, 1950
imprint_str_mv Princeton University, 1950
issn 0003-486X
issn_str_mv 0003-486X
language English
mega_collection JSTOR Arts & Sciences I Archive
JSTOR Mathematics & Statistics
match_str whitehead1950ageneralizationofthehopfinvariant
publishDateSort 1950
publisher Princeton University
recordtype ai
record_format ai
series Annals of Mathematics
source_id 55
title A Generalization of the Hopf Invariant
title_unstemmed A Generalization of the Hopf Invariant
title_full A Generalization of the Hopf Invariant
title_fullStr A Generalization of the Hopf Invariant
title_full_unstemmed A Generalization of the Hopf Invariant
title_short A Generalization of the Hopf Invariant
title_sort a generalization of the hopf invariant
url https://www.jstor.org/stable/1969506
publishDate 1950
physical 192-237
description
collection sid-55-col-jstoras1
sid-55-col-jstormaths
container_issue 1
container_start_page 192
container_title Annals of Mathematics
container_volume 51
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
_version_ 1792362916437032975
geogr_code not assigned
last_indexed 2024-03-01T22:01:18.985Z
geogr_code_person not assigned
openURL url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info%3Aofi%2Fenc%3AUTF-8&rfr_id=info%3Asid%2Fvufind.svn.sourceforge.net%3Agenerator&rft.title=A+Generalization+of+the+Hopf+Invariant&rft.date=1950-01-01&genre=article&issn=0003-486X&volume=51&issue=1&spage=192&epage=237&pages=192-237&jtitle=Annals+of+Mathematics&atitle=A+Generalization+of+the+Hopf+Invariant&aulast=Whitehead&aufirst=George+W.&rft.language%5B0%5D=eng
SOLR
_version_ 1792362916437032975
author Whitehead, George W.
author_facet Whitehead, George W., Whitehead, George W.
author_sort whitehead, george w.
collection sid-55-col-jstoras1, sid-55-col-jstormaths
container_issue 1
container_start_page 192
container_title Annals of Mathematics
container_volume 51
description
facet_avail Online
format ElectronicArticle
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
geogr_code not assigned
geogr_code_person not assigned
id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY5NTA2
imprint Princeton University, 1950
imprint_str_mv Princeton University, 1950
institution DE-14, DE-Ch1, DE-D13, DE-15
issn 0003-486X
issn_str_mv 0003-486X
language English
last_indexed 2024-03-01T22:01:18.985Z
match_str whitehead1950ageneralizationofthehopfinvariant
mega_collection JSTOR Arts & Sciences I Archive, JSTOR Mathematics & Statistics
physical 192-237
publishDate 1950
publishDateSort 1950
publisher Princeton University
record_format ai
recordtype ai
series Annals of Mathematics
source_id 55
spelling Whitehead, George W. 0003-486X Princeton University https://www.jstor.org/stable/1969506 A Generalization of the Hopf Invariant Annals of Mathematics
spellingShingle Whitehead, George W., Annals of Mathematics, A Generalization of the Hopf Invariant
title A Generalization of the Hopf Invariant
title_full A Generalization of the Hopf Invariant
title_fullStr A Generalization of the Hopf Invariant
title_full_unstemmed A Generalization of the Hopf Invariant
title_short A Generalization of the Hopf Invariant
title_sort a generalization of the hopf invariant
title_unstemmed A Generalization of the Hopf Invariant
url https://www.jstor.org/stable/1969506